# SDR HEEA967745

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 704A33651158
- Condition: Seal Defective
- Location: Swashplate
- Part time: 1,574 hours
- Component: 355A37000001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DISASSEMBLED SWASHPLATE ASSEMBLY; FOUND WITH BOTH GREASE SEALS POPPED OUT OF THEIR SEATS OF THE SWASHPLATE BEARING. REPLACED WITH SERVICEABLE BEARING.
